# SDR CHQA200900122

- Difficulty date: May 4, 2009
- Submitted: May 6, 2009
- Operation: Air carrier
- Aircraft: N259JQ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145763
- Aircraft time: 1,451 hours, 12,470 cycles
- Engine: Allsn AE3007A
- Engine time: 17,737 hours, 15,811 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 23054148
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 3066, SDF TO PHL - THE FLIGHT CREW REPORTED AN E1 ITT OF 920 DEGREES FOR 2-3 SECONDS DURING CLIMB AND DURING FLIGHT THE E1 ITT WAS ABOUT 80 DEGREES HIGHER THAN E2 WITH SIMILAR THRUST SETTINGS.  THE AIRCRAFT DIVERTED TO BWI WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE DOWNLOADED THE CMC AND THE EXCEEDANCE WAS WITHIN LIMITS AND THE AIRCRAFT WAS FERRIED TO CMH FOR FURTHER TROUBLESHOOTING.  DURING INSPECTION IN CMH A CRACKED INTERNAL BLEED BYPASS DUCT ON THE INBOARD SIDE OF THE ENGINE WAS FOUND.  THE DUCT WAS REPLACED AND ALL ENGINE PARAMETERS WERE WITHIN LIMITS.
